# SDR UALA2009041601100

- Difficulty date: April 15, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 68,966 hours, 11,215 cycles
- Engine: Pwa PW4060
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT SEAT TRACK GOUGED STA 488, RBL 100.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED SECTION OF SEAT TRACK STA 423.45 TO 511.45, RBL 88.5 AND INSTALLED NEW SECTION OF SEAT TRACK AND SPLICED PARTS.
